# SDR SWI2025F01588

- Difficulty date: August 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1051.30 NEXT TO RIGHT SILL HAS CORROSION AS MARKED  (C-CHECK RO 11/22/2025)COMPLIED WITH STEPS 1-13 OF REO 670-53-61-2569 REV -- DATE 2025-09-28 STEP 1) ENSURE CORROSION DAMAGE WAS BLENDED TO SMOOTH CONTOUR, STEP 2) INSPECT REWORKED AREA USING LPI OR EDDY CURRENT STEP 3) MANUFACTURE REPAIR ITEMS TO FIT SURROUNDING STRUCTURE STEP 4) TOUCH UP BLENDED AREA STEP 5) FINISH CODES STEP 6, 7, AND 8 COMPLIED WITH ON TASK 10A STEP 9) MAINTAIN EXISTING FASTENER PITCH EXCEPT AS NOTED, STEP 10) WET INSTALL ALL PARTS STEP 11) INSTALL ALL HI LITES STEP 12) REINSTALL A NUTPLATE SAME AS ORIGINAL STEP 13) REMOVE AND DISCARD EXISTING CLIP AND REPLACE WITH NEW.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
